Volume 143

Solvability for a class of doubly characteristic differential operators on $2$-step nilpotent groups

Pages 1-49 by Detlef Müller, Fulvio Ricci | From volume 143-1

The blowup formula for Donaldson invariants

Pages 5-576 by Ronald Fintushel, Ronald J. Stern | From volume 143-3

A characterization of ideal polyhedra in hyperbolic $3$-space

Pages 51-70 by Igor Rivin | From volume 143-1

Global uniqueness for a two-dimensional inverse boundary value problem

Pages 71-96 by Adrian I. Nachman | From volume 143-1

Wild Cantor attractors exist

Pages 97-130 by Hendrik Bruin, Gerhard Keller, Tomasz Nowicki, Sebastian van Strien | From volume 143-1

Extending Hodge bundles for abelian variations

Pages 131-148 by András Némethi, Joseph Steenbrink | From volume 143-1

Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrödinger equation

Pages 149-179 by Sergej Kuksin, Jürgen Pöschel | From volume 143-1

Spectra of non-selfadjoint Hill’s operators and a class of Riemann surfaces

Pages 181-231 by Vadim Tkachenko | From volume 143-2

A note on the Gauss-Bonnet theorem for Finsler spaces

Pages 233-252 by David Bao, Shiing Shen Chen | From volume 143-2

Unipotent flows and counting lattice points on homogeneous varieties

Pages 253-299 by Alex Eskin, Shahar Mozes, Nimish Shah | From volume 143-2

The Szegö projection need not preserve global analyticity

Pages 301-330 by Michael Christ | From volume 143-2

Dimension and rigidity of quasi-Fuchsian representations

Pages 331-355 by Chengbo Yue | From volume 143-2

Persistent nonhyperbolic transitive diffeomorphisms

Pages 357-396 by Christian Bonatti, Lorenzo J. Díaz | From volume 143-2

On the fundamental groups of manifolds of positive sectional curvature

Pages 397-411 by Xiaochun Rong | From volume 143-2

Caloric functions in Lipschitz domains and the regularity of solutions to phase transition problems

Pages 413-434 by Ioannis Athanasopoulos, Luis Caffarelli, Sandro Salsa | From volume 143-3

Topology of homology manifolds

Pages 435-467 by John Logan Bryant, Steven C. Ferry, Washington Mio, Shmuel Weinberger | From volume 143-3

Cases of equality in the Riesz rearrangement inequality

Pages 499-527 by Almut Burchard | From volume 143-3

Generalized counterexamples to the Seifert conjecture

Pages 547-576 by Greg Kuperberg, Krystyna Kuperberg | From volume 143-3

Irreducible components of the space of holomorphic foliations of degree two in $\mathrm{C}P(n)$, $n\ge 3$

Pages 577-612 by Dominique Cerveau, Alcides Lins Neto | From volume 143-3